Associated Graded Rings Derived from Integrally Closed Ideals and the Local Homological Conjectures
Publications mathématiques et informatique de Rennes no. S3  (1980), p. 1-27
@article{PSMIR_1980___S3_1_0,
     author = {Hochster, Melvin},
     title = {Associated Graded Rings Derived from Integrally Closed Ideals and the Local Homological Conjectures},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S3},
     year = {1980},
     pages = {1-27},
     zbl = {0479.13005},
     mrnumber = {645209},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1980___S3_1_0}
}
Hochster, Melvin. Associated Graded Rings Derived from Integrally Closed Ideals and the Local Homological Conjectures. Publications mathématiques et informatique de Rennes, no. S3 (1980), pp. 1-27. http://www.numdam.org/item/PSMIR_1980___S3_1_0/

[A1] M. Auslander, Modules over unramified regular local rings, Illinois J. of Math. 5 (1961), 631-645. | MR 179211 | Zbl 0104.26202

[A2] M. Auslander, Modules over unramified regular local rings, Proc. Intern. Congress of Math., 1962, 230-233. | MR 175930 | Zbl 0123.03702

[B] H. Bass, On the ubiquity of Gorenstein rings. Math. Z. 82 (1963), 8-28. | MR 153708 | Zbl 0112.26604

[EH] J.A. Eagon and M. Hochster, R-sequences and indeterminates, Quart. J. Math. Oxford. Ser. (2) 25 (1974) , 61-71. | MR 337934 | Zbl 0278.13008

[H1] M. Hochster, Contracted ideals from integral extensions of regular rings, Nagoya Math. J. 51 (1973) , 25-43. | MR 349656 | Zbl 0245.13012

[H2] M. Hochster, "Topics in the homological theory of modules over commutative rings", C.B.M.S. Regional Conference Series in Math. No. 24, Amer. Math. Soc., Providence,1975. | MR 371879 | Zbl 0302.13003

[H3]] M. Hochster, Big Cohen-Macaulay modules and algebras and embeddability in rings of Witt vectors, "Proc. of the Queen's University Commutative Algebra Conference" (Kingston, Ontario, Canada, 1975) Queen's Papers in Pure and Applied Math. No. 42, 106-195. | MR 396544 | Zbl 0342.13009

[H4] M. Hochster, The dimension of an intersection in an ambient hypersurface, Proceedings of the First Midwest Algebraic Geometry Seminar, Springer-Verlag Lecture Notes in Math., to appear. | MR 644818 | Zbl 0472.13005

[H5] M. Hochster, Canonical elements in local cohomology modules and the direct summand conjecture, in preparation. | Zbl 0562.13012

[PS1] C. Peskine and L. Szpiro, Notes sur un air de H. Bass, unpublished preprint (Brandeis University, Waltham, Massachusetts).

[PS2] C. Peskine and L. Szpiro, Dimension projective finie et cohomologie locale, Publ. Math.- I.H.E.S., Paris, No. 42, 1973, 323-395. | Numdam | Zbl 0268.13008

[R] P. Roberts, Two applications of dualizing complexes over local rings, Ann. Scient. Ec. Norm. Sup. (4) 9 (1976), 103-106. | Numdam | MR 399075 | Zbl 0326.13004

[ZS] O. Zariski and P. Samuel, "Commutative algebra", Vol. II, Princeton, Van Nostrand, 1960. | MR 120249 | Zbl 0081.26501